# SDR CALA2017021700380

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 71,171 hours, 10,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE EXTERIOR EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BULB IAW AMM 33-51-06.  OPS CHECHED GOOD.
